Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Biopsy of endometrium showed proliferative endometrium. Can it be treated with medicines?

On biopsy of endometrium , the result shows Proliferative endometrium . History of that women: 41 yrs old, irregular menstruation since 5 yrs; no issue till date; taking Tab thyronorm OD; last USG shows (29/10/2012) thickened endometrium. IN ABOVE CASE, SHOULD PATIENT GO FOR OPERATION OF UTERUS ( HYSTERECTOMY ) ? OR CAN BE TREATED BY MEDICINE ?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  543
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello. Welcome to Healthcare Magic. Your OB/GYN, who is familiar with your situation, is best qualified to discuss your treatment options with you. However, given the history you've furnished here, hysterectomy probably isn't necessary. "Proliferative endometrium" is a normal finding in an endometrial biopsy that is performed in the first half of your cycle. (During the proliferative phase of your cycle, the lining of your uterus is thickening and developing new glands in preparation for fertilization and implantation.) If your biopsy had demonstrated "atypia" or malignant changes, then hysterectomy would have been a more clear-cut treatment option.
You mentioned that you're taking Thyronorm, which suggests you're being treated for hypothyroidism. If your thyroid function hasn't been checked within the last 6 to 12 months, it would be useful to get this done. Your doctor can order a TSH level to see if your Thyronorm dosage is appropriate. (Taking too little or too much Thyronorm could cause menstrual irregularities, too.)
I hope that answers your question, and I hope things go well for you.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor